Advertisement

Inventiones mathematicae

, Volume 127, Issue 2, pp 337–347 | Cite as

Equirépartition des petits points

  • L. Szpiro
  • E. Ullmo
  • S. Zhang

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • L. Szpiro
    • 1
  • E. Ullmo
    • 1
  • S. Zhang
    • 2
  1. 1.Université Paris–Sud, URA 752, Bât. 425, F-91405 Orsay Cedex, France (e-mail: szpiro@matups.matups.fr, ullmo@matups.matups.fr)FR
  2. 2.Department of Mathematics, Princeton University, Fine Hall, Washington Road, Princeton, NJ 08544, USA (e-mail: szhang@math.princeton.edu)US

Personalised recommendations